Next article Search Articles Instructions for authors  Access Statistics | Citation Manager  
CASE REPORT  

 Article Access Statistics
    Viewed2689    
    Printed54    
    Emailed0    
    PDF Downloaded136    
    Comments [Add]    

Recommend this journal

Flecainide toxicity in a preterm neonate with permanent junctional reciprocating tachycardia


1 Department of Pediatric Cardiology, Amrita Institute of Medical Sciences and Research Centre, Kochi, Kerala, India
2 Department of Adult Cardiology, Amrita Institute of Medical Sciences and Research Centre, Kochi, Kerala, India
3 Department of Pediatric Cardiology, Fetal Cardiology Unit, Amrita Institute of Medical Sciences and Research Centre, Kochi, Kerala, India

Correspondence Address:
Balu Vaidyanathan
Department of Pediatric Cardiology, Fetal Cardiology Unit, Amrita Institute of Medical Sciences, AIMS Ponekkara PO, Kochi - - 682 041, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/apc.APC_31_17

Rights and Permissions

Year : 2017  |  Volume : 10  |  Issue : 3  |  Page : 288-292

 

SEARCH
Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles

  Article in PDF (2,382 KB)
Email article
Print Article
Add to My List
We report a case of flecainide toxicity in a premature neonate with permanent junctional reciprocating tachycardia which was managed successfully by reversal of the sodium blockade with intravenous sodium bicarbonate and supportive care. This report highlights the importance of strict supervision and monitoring while administering antiarrhythmic drugs in neonates and prompt institution of appropriate remedial action for treatment when toxicity is suspected.






[FULL TEXT] [PDF]*
 

 

 

 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 
 
 Reader Comments
 Email Alert *
  *
 * Requires registration (Free)
 
 CASE REPORT
 




1 Department of Pediatric Cardiology, Amrita Institute of Medical Sciences and Research Centre, Kochi, Kerala, India
2 Department of Adult Cardiology, Amrita Institute of Medical Sciences and Research Centre, Kochi, Kerala, India
3 Department of Pediatric Cardiology, Fetal Cardiology Unit, Amrita Institute of Medical Sciences and Research Centre, Kochi, Kerala, India

Correspondence Address:
Balu Vaidyanathan
Department of Pediatric Cardiology, Fetal Cardiology Unit, Amrita Institute of Medical Sciences, AIMS Ponekkara PO, Kochi - - 682 041, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/apc.APC_31_17

Rights and Permissions

We report a case of flecainide toxicity in a premature neonate with permanent junctional reciprocating tachycardia which was managed successfully by reversal of the sodium blockade with intravenous sodium bicarbonate and supportive care. This report highlights the importance of strict supervision and monitoring while administering antiarrhythmic drugs in neonates and prompt institution of appropriate remedial action for treatment when toxicity is suspected.






[FULL TEXT] [PDF]*


        
Print this article     Email this article